My fiancée had to take an emergency contraceptive pill and after that she is suffering from severe side effects. Her periods are more than 10 days late so far and there's still no sign of it till now. Please note that right after her periods stopped on the 9th of the last month, we did the act on the 10th and she took the pill on the 11th. She was due on 4th of this month. We have done pregnancy tests too with home kits on the 11th and 12th of this month and found negative results. She is currently suffering from white discharge and is feeling very unwell. Please suggest.
15 years experience
Ask Free Question
If menses do not return in next one week then she can opt for a progesterone withdrawal to resume menses as pregnancy has been ruled out. In the meantime increase her water intake.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Birth Control Pills treatment